# SDR CKSA97509

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-4 CHECK INSPECTION, FOUND LWR FWD CARGO COMPARTMENT FRAME REINFORCEMENT ANGLE STA 200 STRINGER 31 LT SHOWS CRACK.  REPAIRED AFFECTED AREA AS PER SRM 53-2-0.  NON-ROUTINE TASK CARD NUMBER 098906.
